# SDR DALA2020040602182

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 14,164 hours, 5,063 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7029142) FOUND LEFT HORIZONTAL LEADING EDGE STAB DAMAGED. 30 INCHES FROM THE END TIP. MAINTENANCE C/W SPAR REPAIR PER PRI 586543-14 REV 3.
